Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffering from dandruff, hair fall. Prescribed NTF lotion, excessive hair fall. Continue usage?

hello! I am 22 yrs old girl suffering from dandruff and hairfall. I consulted a dermatologist and has been prescribed with follihair capsules and NTF lotion for 2 months. But only after 2 washes using NTF it didnt seem to be working because a lot of hair fell out and there was a lot after that also. should I continue using this lotion? Please suggest
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  2110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dear, if i understood ntf correctly it is some neem lotion. i dont think it is going to work.
here are my suggestions..
use noskurff lotion. apply this lotion and keep overnight and wash next morning.
after washing hair use triflow conditioner.
follihair tab can be continued.
hope u get good results with this. thank u
Answered: Sat, 5 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor